Jump to content





Day 1-7 Of Clavaris (Accutane)

Posted by Daja19, 01 April 2013 · 922 views

my accutane journal
For the longest time I had been against trying accutane because of all the different things I heard, saw and read. But after having acne for 7 years too long, I finally decided to go for it! 
The first two days there was little to no side effects but by the third day I noticed my pores getting smaller. I had gotten really excited thinking maybe it wouldn't be as bad as I've read but not this time!
Now I've been on it for a week and the side effects have definitely begun to show. My face feels extremely tight and dry but because of how much moisturizer and cream I've been putting on, it is both oily and dry. I don't know how that's possible but it is. My face also feels itchy and it looks like a bad sunburn. It's also flaky and red. Not only does my face feel dry but my lips are just as dry! No matter how much stuff you put on your lips it disappears within minutes. Those are really the only side effects I've been experiencing with taking the medicine. I'm sure these next couple of weeks will probably get worse but that's expected. Until next week!




Haha the dryness is terrible! I hate putting so much moisturizer on before I go to bed too! I layer it on so much to try to keep my skin from flaking but it feels so gross!

Yeah I know what you mean! Worst part is, it dries out so fast regardless

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors